# SDR DALA2023070605468

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION UPPER SURFACE LOCATED TRAILING EDGE BTW RIB 8 TO RIB 9 ON RH WING. CORRECTIVE ACTION: EVALUATED REWORKED AREAS (3E/A) LOCATED ON UPPER SURFACE TRAILING EDGE BTW RIB 8 TO RIB 9 ON RH WING AND FOUND WITHIN LIMITS AS PER A319 SRM 57-21-11-283-014. (2850937)
